Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 57, NWS Milwaukee, WI

August 22, 2018Green County, Wisconsin

NWS Milwaukee, WI issued this river flood warning at Aug 22, 2018, 2:06 PM CDT for Green County, Wisconsin. It took effect at Aug 22, 2018, 4:00 PM CDT. It was in force for 22 hr.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 2:06 PM CDT (19:06 UTC)
In effect from
Aug 22, 2018, 4:00 PM CDT
Expired
Aug 23, 2018, 2:14 PM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
Moderate

County Green County, WI

The radar

The Milwaukee radar (KMKX), 78 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sugar River at Albany (ALBW3).

Action stage
8 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

442 
WGUS43 KMKX 221906
FLWMKX


Flood Warning
National Weather Service Milwaukee/Sullivan WI
206 PM CDT Wed Aug 22 2018

...The National Weather Service in Milwaukee/Sullivan has issued a 
flood warning for the following rivers in Wisconsin...

  Sugar River At Albany affecting Green County


&& 
WIC045-230706-
/O.NEW.KMKX.FL.W.0057.180822T2243Z-180826T0223Z/
/ALBW3.2.ER.180822T2243Z.180824T0000Z.180825T1423Z.NO/
206 PM CDT Wed Aug 22 2018

The National Weather Service in Milwaukee/sullivan has issued a 

* Flood Warning for 
  The Sugar River At Albany.
* At  2:00 PM Wednesday the stage was 11.8 feet.
* Flood stage is 12.0 feet.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE 
  near Wildlife Area about 2 miles north of Albany.  Floodwaters get 
  into the basements of some homes along South Water Street and in 
  the basements of a few businesses on North Water Street in downtown
  Albany.  Floodwaters affect the back yards of a few homes along 
  South Mill Street.  Floodwaters are into Village Park.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
      4268 8946 4271 8947

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Wed  Thu  Fri  Sat
Albany          12.0   8.0  11.84 02 PM 08/22  12.6 13.3 13.2  9.2

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Albany          11.84  02 PM 08/22       M      13.34 07 PM 08/23

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Albany: 6 am-noon  Wed Aug 22  0.00
Albany: noon-6 pm  Wed Aug 22  0.00
Albany: 6 pm-midn  Wed Aug 22  0.00
Albany: midn-6 am  Thu Aug 23  0.00
Albany: 6 am-noon  Thu Aug 23  0.00
Albany: noon-6 pm  Thu Aug 23  0.00
Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.15
5 follow-up statements
887 
WGUS83 KMKX 222101
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
401 PM CDT Wed Aug 22 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Sugar River At Albany affecting Green County 
 

&& 
WIC045-230900-
/O.EXT.KMKX.FL.W.0057.180822T2100Z-180825T0300Z/
/ALBW3.2.ER.180822T2053Z.180823T0600Z.180824T1500Z.NO/
401 PM CDT Wed Aug 22 2018

The Flood Warning continues for
  The Sugar River At Albany.
* At  3:30 PM Wednesday the stage was 12 feet.
* Flood stage is 12.0 feet.
* Moderate flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 13.2 feet by after midnight tomorrow. The 
  river will fall below flood stage by late Friday morning.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE 
  near Wildlife Area about 2 miles north of Albany.  Floodwaters get 
  into the basements of some homes along South Water Street and in 
  the basements of a few businesses on North Water Street in downtown
  Albany.  Floodwaters affect the back yards of a few homes along 
  South Mill Street.  Floodwaters are into Village Park.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
      4268 8946 4271 8947

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Albany          12.0   8.0  12ft 03 PM 08/22  12.8 12.9 11.5  9.7

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Albany          11.90  03 PM 08/22       M      13.20 01 AM 08/23
Albany          11.90  03 PM 08/22       M      13.20 01 AM 08/23

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Albany: 6 pm-midn  Wed Aug 22  0.00
Albany: midn-6 am  Thu Aug 23  0.00
Albany: 6 am-noon  Thu Aug 23  0.00
Albany: noon-6 pm  Thu Aug 23  0.00
Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.00
Albany: 6 am-noon  Fri Aug 24  0.00
Albany: noon-6 pm  Fri Aug 24  0.00
203 
WGUS83 KMKX 230142
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
842 PM CDT Wed Aug 22 2018

...The Flood Warning continues for the following river in Wisconsin...


  Sugar River at
    
    Albany 
    Brodhead
     

&& 
WIC045-231342-
/O.CON.KMKX.FL.W.0057.000000T0000Z-180825T0300Z/
/ALBW3.2.ER.180822T2052Z.180823T0600Z.180824T1500Z.NO/
842 PM CDT Wed Aug 22 2018

The Flood Warning continues for
  The Sugar River At Albany.
* At 8 PM Wednesday the stage was 12.9 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is forecast to crest near 13.2 feet tonight
  and should fall below flood stage Friday morning.
* Impact...At 13.8 feet...Floodwaters cover a low spot on Highway EE 
  near Wildlife Area about 2 miles north of Albany.  Floodwaters get 
  into the basements of some homes along South Water Street and in 
  the basements of a few businesses on North Water Street in downtown
  Albany.  Floodwaters affect the back yards of a few homes along 
  South Mill Street.  Floodwaters are into Village Park.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939 4268 8946 4271 8947

$$

WIC045-105-231342-
/O.EXT.KMKX.FL.W.0054.000000T0000Z-180826T1732Z/
/BROW3.2.ER.180823T0041Z.180824T0000Z.180826T1132Z.NO/
842 PM CDT Wed Aug 22 2018

The Flood Warning continues for
  The Sugar River At Brodhead.
* At 7:15 PM Wednesday the stage was 4.9 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is forecast to crest near 9.4 feet Thursday
  evening and fall below flood stage Sunday morning.
* Impact...At 9.1 feet...There is widespread flooding of lowland and
  agricultural land in the Brodhead area. Floodwaters cover roads
  about 6 miles downstream in Avon Township of Rock County. In the 
  Avon Bottoms area of Rock County, there is flooding in Sugar River 
  Park. Floodwaters are over Highway T in Rock County.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922 4249 8942 4261 8951

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location        stage  stage    stage/time      Thu  Fri  Sat  Sun

Albany          12.0   8.0   12.87 8 PM 8/22   12.9 11.7 10.5  4.9
Brodhead         5.0   4.5    4.86 7 PM 8/22    9.4  8.9  7.0  1.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                    7 days          stage          next 7 days

Albany          12.89  8 PM 8/22        M         13.20 1 AM 8/23
Brodhead         4.86  7 PM 8/22     1.30          9.40 7 PM 8/23

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Albany: 6 pm-midn  Wed Aug 22  0.00
Albany: midn-6 am  Thu Aug 23  0.00
Albany: 6 am-noon  Thu Aug 23  0.00
Albany: noon-6 pm  Thu Aug 23  0.00
Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.15
Albany: 6 am-noon  Fri Aug 24  0.40
Albany: noon-6 pm  Fri Aug 24  0.24

Brodhead: 6 pm-midn  Wed Aug 22  0.00
Brodhead: midn-6 am  Thu Aug 23  0.00
Brodhead: 6 am-noon  Thu Aug 23  0.00
Brodhead: noon-6 pm  Thu Aug 23  0.00
Brodhead: 6 pm-midn  Thu Aug 23  0.00
Brodhead: midn-6 am  Fri Aug 24  0.14
Brodhead: 6 am-noon  Fri Aug 24  0.40
Brodhead: noon-6 pm  Fri Aug 24  0.23
443 
WGUS83 KMKX 230920
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
420 AM CDT Thu Aug 23 2018

...The Flood Warning continues for the following river in 
Wisconsin...
 
  Sugar River At Albany affecting Green County 
  Sugar River At Brodhead affecting Green and Rock Counties 

&& 
WIC045-232119-
/O.EXT.KMKX.FL.W.0057.000000T0000Z-180824T2312Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180824T1112Z.NO/
420 AM CDT Thu Aug 23 2018

The Flood Warning continues for
  The Sugar River At Albany.
* At  4:00 AM Thursday the stage was 12.6 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany. 
  Floodwaters cover parts of Tin Can Road about 2 miles northwest of 
  Albany.  Floodwaters are into the back yards of homes along South 
  Mill Street and South Water Street in Albany.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
      4268 8946 4271 8947

$$

WIC045-105-232119-
/O.CON.KMKX.FL.W.0054.000000T0000Z-180826T1732Z/
/BROW3.2.ER.180823T0037Z.180824T0000Z.180826T1132Z.NO/
420 AM CDT Thu Aug 23 2018

The Flood Warning continues for
  The Sugar River At Brodhead.
* At  3:15 AM Thursday the stage was 8.1 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.4 feet by this 
  evening. The river will fall below flood stage Sunday morning.
* Impact...At 9.1 feet...This level is the 20 percent chance flood 
  meaning that there is a 20 percent chance in any given year of the 
  river reaching this level. There is widespread flooding of lowland 
  and agricultural land in the Brodhead area. Floodwaters cover roads
  about 6 miles downstream in Avon Township of Rock County. In the 
  Avon Bottoms area of Rock County, there is flooding in Sugar River 
  Park. Floodwaters are over Highway T in Rock County.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
      4249 8942 4261 8951

$$

&&

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Fri  Sat  Sun  Mon
Brodhead         5.0   4.5   8.10 03 AM 08/23   9.4  8.9  7.0  1.9
Albany          12.0   8.0  12.62 04 AM 08/23  12.3 11.7 10.5  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Brodhead         8.10  03 AM 08/23    4.54       9.40 07 PM 08/23
Albany          12.91  10 PM 08/22       M      12.51 07 AM 08/23
Albany          12.91  10 PM 08/22       M      12.51 07 AM 08/23

Below is predicted precipitation information in 6 hour increments
for the listed sites. This information is updated twice daily-morning
and evening. Precipitation prediction is for 48 hours into the future
from October through March and for 24 hours into the future from
April through September.

Brodhead: 6 pm-midn  Thu Aug 23  0.00
Brodhead: midn-6 am  Fri Aug 24  0.00
Brodhead: 6 am-noon  Fri Aug 24  0.00
Brodhead: noon-6 pm  Fri Aug 24  0.00
Brodhead: 6 pm-midn  Fri Aug 24  0.00
Brodhead: midn-6 am  Sat Aug 25  0.14
Brodhead: 6 am-noon  Sat Aug 25  0.40
Brodhead: noon-6 pm  Sat Aug 25  0.23

Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.00
Albany: 6 am-noon  Fri Aug 24  0.00
Albany: noon-6 pm  Fri Aug 24  0.00
Albany: 6 pm-midn  Fri Aug 24  0.00
Albany: midn-6 am  Sat Aug 25  0.15
Albany: 6 am-noon  Sat Aug 25  0.40
Albany: noon-6 pm  Sat Aug 25  0.24
309 
WGUS83 KMKX 231450
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
950 AM CDT Thu Aug 23 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Sugar River At Albany affecting Green County 
  Sugar River At Brodhead affecting Green and Rock Counties 
 

&& 
WIC045-240249-
/O.EXT.KMKX.FL.W.0057.000000T0000Z-180824T0334Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180823T1534Z.NO/
950 AM CDT Thu Aug 23 2018

The Flood Warning continues for
  The Sugar River At Albany.
* At  9:00 AM Thursday the stage was 12.1 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany. 
  Floodwaters cover parts of Tin Can Road about 2 miles northwest of 
  Albany.  Floodwaters are into the back yards of homes along South 
  Mill Street and South Water Street in Albany.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
      4268 8946 4271 8947

$$

WIC045-105-240249-
/O.EXT.KMKX.FL.W.0054.000000T0000Z-180826T0430Z/
/BROW3.2.ER.180823T0037Z.180824T0000Z.180825T2230Z.NO/
950 AM CDT Thu Aug 23 2018

The Flood Warning continues for
  The Sugar River At Brodhead.
* At  8:15 AM Thursday the stage was 9.0 feet.
* Flood stage is 5.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 9.3 feet by this 
  evening. The river will fall below flood stage Saturday afternoon.
* Impact...At 9.1 feet...This level is the 20 percent chance flood 
  meaning that there is a 20 percent chance in any given year of the 
  river reaching this level. There is widespread flooding of lowland 
  and agricultural land in the Brodhead area. Floodwaters cover roads
  about 6 miles downstream in Avon Township of Rock County. In the 
  Avon Bottoms area of Rock County, there is flooding in Sugar River 
  Park. Floodwaters are over Highway T in Rock County.

&&
 
LAT...LON 4267 8950 4267 8933 4259 8930 4249 8922
      4249 8942 4261 8951

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Brodhead         5.0   4.5   9.04 08 AM 08/23   9.3  7.8  4.8  1.8
Albany          12.0   8.0  12.13 09 AM 08/23  11.5 10.0  5.6  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Brodhead         9.04  08 AM 08/23    5.35       9.30 07 PM 08/23
Albany          12.91  10 PM 08/22       M      11.80 01 PM 08/23

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Brodhead: 6 am-noon  Thu Aug 23  0.00
Brodhead: noon-6 pm  Thu Aug 23  0.00
Brodhead: 6 pm-midn  Thu Aug 23  0.00
Brodhead: midn-6 am  Fri Aug 24  0.15
Brodhead: 6 am-noon  Fri Aug 24  0.22
Brodhead: noon-6 pm  Fri Aug 24  0.09
Brodhead: 6 pm-midn  Fri Aug 24  0.29
Brodhead: midn-6 am  Sat Aug 25  0.00

Albany: 6 am-noon  Thu Aug 23  0.00
Albany: noon-6 pm  Thu Aug 23  0.00
Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.17
Albany: 6 am-noon  Fri Aug 24  0.22
Albany: noon-6 pm  Fri Aug 24  0.12
Albany: 6 pm-midn  Fri Aug 24  0.35
Albany: midn-6 am  Sat Aug 25  0.01
427 
WGUS83 KMKX 231914
FLSMKX


Flood Statement
National Weather Service Milwaukee/Sullivan WI
214 PM CDT Thu Aug 23 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...
 
  Sugar River At Albany affecting Green County
 

&& 
WIC045-231944-
/O.CAN.KMKX.FL.W.0057.000000T0000Z-180824T0334Z/
/ALBW3.1.ER.180822T2052Z.180823T0330Z.180823T1530Z.NO/
214 PM CDT Thu Aug 23 2018

The Flood Warning is cancelled for
  The Sugar River At Albany.
* At  2:00 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 10:30 AM Thursday.
* Forecast...The river will continue to fall to 10.9 feet by tomorrow
  morning.
* Impact...At 12.0 feet...Floodwaters affect Village Park in Albany. 
  Floodwaters cover parts of Tin Can Road about 2 miles northwest of 
  Albany.  Floodwaters are into the back yards of homes along South 
  Mill Street and South Water Street in Albany.

&&
 
LAT...LON 4274 8948 4275 8941 4271 8941 4268 8939
      4268 8946 4271 8947

$$

&& 

River forecasts are available for some but not all river gaging
locations. The 7 day river forecast takes into account past
precipitation, soil moisture conditions, and predicted
precipitation for the basin. Precipitation is for the next 24 hours 
in the future from April through September and for 48 hours in the 
future from October through March.
 
(stages in ft.)        Bank-      Latest         Forecast stages
-               Flood  full      observed        ...for 6 pm...
Location       stage  stage    stage/time       Thu  Fri  Sat  Sun
Albany          12.0   8.0  11.65 02 PM 08/23  11.5 10.0  5.6  4.9

-                   Highest      24 hour change
-                   observed     in river stage
-                   stage in      (ft.) up to      Highest stage
-                   the last    latest observed     forecast in
-                   7 days          stage           next 7 days
Albany          12.91  10 PM 08/22    1.48      11.50 07 PM 08/23

Below is the latest predicted precipitation information in 6 hour
increments for the listed sites. This information is updated twice
daily - in the morning and evening. Precipitation prediction is for
48 hours into the future from October through March and for 24
hours into the future from April through September.

Albany: 6 am-noon  Thu Aug 23  0.00
Albany: noon-6 pm  Thu Aug 23  0.00
Albany: 6 pm-midn  Thu Aug 23  0.00
Albany: midn-6 am  Fri Aug 24  0.08
Albany: 6 am-noon  Fri Aug 24  0.12
Albany: noon-6 pm  Fri Aug 24  0.08
Albany: 6 pm-midn  Fri Aug 24  0.31
Albany: midn-6 am  Sat Aug 25  0.04

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this river flood warning went out at Aug 22, 12:36 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 22, 12:36 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Milwaukee/Sullivan WI
1236 PM CDT Wed Aug 22 2018

.UPDATE...

No change to the forecast. River levels along the Sugar River near
Albany are rising quickly this afternoon. We are in the process of
getting a manual river reading at Albany and working with the RFC
to get an updated river crest forecast.

&&

.AVIATION(18Z TAFS)...

Winds are increasing out of the northwest this afternoon, and
diurnal cumulus clouds are also developing and expanding. Expect
VFR conditions through Thursday evening.

&&

.PREV DISCUSSION... (Issued 1048 AM CDT Wed Aug 22 2018)

UPDATE...

No change to the forecast. Flood waters are beginning to recede in
the hard-hit areas. The areal flood warnings may be cancelled
this afternoon.

AVIATION(15Z TAFS)...

VFR conditions will persist through the TAF period. Look for
northwest winds to increase to 10 to 15 knots by afternoon.

MARINE...

Winds and waves fell below advisory criteria this morning.
Therefore, the small craft advisory was cancelled. The next chance
for an advisory will be Friday for increasing southerly winds.

PREV DISCUSSION... (Issued 536 AM CDT Wed Aug 22 2018)

UPDATE...

It's crisp out there this morning, compared to the warm and sticky
mornings we've had lately. The forecast is on track...no changes.

AVIATION(12Z TAFS)...

VFR conditions were persist through the TAF period. Look for
northwest winds to increase to 10 to 15 knots by afternoon.

PREV DISCUSSION... (Issued 311 AM CDT Wed Aug 22 2018)

SHORT TERM...

Today And Tonight...Forecast Confidence Is High.

High pressure centered over eastern Nebraska extends east into
the western Great Lakes early this morning. The northwest winds
ahead of the high will provide a cooler and much drier airmass to
the area today into Thursday. Look for abundant sunshine and
temperatures near seasonal normals.

Thursday Through Friday Night...Forecast Confidence Is High.

High pressure will move southeast of the region Thursday. It still
looks like another dry and pleasant day across the area. Highs
should be in the upper 70s to around 80.

Models are in pretty good agreement with trends for Thursday night
into Friday night across the area. A rather well-defined 500 mb
shortwave trough slides eastward across the region during this
period. A good shot of warm and moist advection also focuses into
the region later Thursday night into Friday evening. Area forecast
soundings suggest that the instability will likely be elevated in
nature during this period, with cloudy skies holding down
temperatures on Friday. Effective layer shear is fairly robust
during this time, with precipitable water values reaching 1.75
plus inches.

Continued with likely PoPs for thunderstorms mainly Friday into
Friday night. SPC has western parts of the area in a marginal
severe risk, with the slight risk just to the west and southwest.
Feel main severe risk will be southwest of the area, but could see
a hail risk for Friday. Think storms would move fast enough to
limit heavy rainfall risk to localized areas. Some uncertainty
here, but will continue to monitor this potential, given the
recent very heavy rainfall in some parts of the area.

LONG TERM...

Saturday Through Tuesday...Forecast Confidence Is Medium.

The GFS/ECMWF models are showing zonal flow aloft over the
weekend becoming more southwesterly early next week. They also are
showing south to southwest winds pumping very warm and humid
conditions into the region over the weekend, lingering into next
week. Thus, heat index values will need to be watched.
Temperatures may reach the middle to upper 80s at times Sunday
into Tuesday, even near Lake Michigan.

There are chances for showers and thunderstorms Sunday into
Monday, until the warm front hanging near central Wisconsin pushes
to the north. It may remain dry, very warm and humid until the
middle of the week, when a cold front may push east through the
region.

AVIATION(09Z TAF UPDATES)...

VFR conditions are expected through the TAF period. Northwest
winds today will gradually back to the west tonight.

MARINE...

Expect waves to gradually diminish this morning, as winds have
shifted off shore, from the northwest. Will maintain the Small
Craft Advisory for the entire area through 6 AM, then just areas
south of Milwaukee through 1 PM. We may be able to cancel that
southern portion a few hours earlier, if the diminishing trend
accelerates a bit.

Small Craft Advisory conditions may be met again Friday through
Friday night, due to increasing southerly winds ahead of an
approaching area of low pressure.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Update...Cronce
Today/Tonight and Aviation/Marine...Davis
Thursday THROUGH Tuesday...Wood
Hazardous weather outlook, Aug 22, 10:36 AM CDT, 3 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Milwaukee/Sullivan WI
1036 AM CDT Wed Aug 22 2018

WIZ046-047-051-052-056>060-062>072-231100-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
1036 AM CDT Wed Aug 22 2018

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...This Afternoon and Tonight

River flooding will continue in portions of western Dane,
northern Green, and northeast Iowa Counties, with flood waters
gradually subsiding over the next few days.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Thunderstorms are likely Friday into Friday night. Hail and
locally heavy rainfall are possible.

There are chances for thunderstorms at times Sunday afternoon
into Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-231100-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
1036 AM CDT Wed Aug 22 2018

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...This Afternoon and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A Small Craft Advisory may be needed Friday into Friday night as
south winds increase.

Thunderstorms are likely Friday into Friday night. There are
chances for thunderstorms at times Sunday afternoon into Tuesday.

Cronce

www.weather.gov/mkx

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:00 PM CDTAreal Flood WarningMKXDane, Iowa21 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.